MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 SURESTEP¿ FOLEY TRAY SYSTEM LUBRI-SIL® IC COMPLETE CARE®

C.R. BARD INC. (COVINGTON) -1018233 SURESTEP¿ FOLEY TRAY SYSTEM LUBRI-SIL® IC COMPLETE CARE®
Catalog Number A319516AM
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
There was a piece of cardboard in the sterile water syringe.No impact they were using the foley tray-syringe on anatomical modals.
 
Event or Problem Description
It was reported that there was a piece of cardboard in the sterile water syringe.No impact they were using the foley tray-syringe on anatomical modals.
 
Additional Manufacturer Narrative
The reported event was confirmed cause unknown.No actions can be taken at this time since a root cause was not identified.Visual evaluation of the returned one-photo sample noted one opened (with original packaging), sterile water syringe.Visual inspection of the one-photo sample noted a piece of cardboard inside of the sterile water syringe.This does not meet specification which states, the product/assembly must be free of visible, lose or etched foreign matter, solvent spills, hair, etc.A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.The instructions for use were found adequate and state the following: intended for use in the drainage and/or collection and/or measurement of urine.Generally, drainage is accomplished by inserting the catheter through the urethra and into the bladder.However, drainage is sometimes accomplished by suprapubic or other placement of the catheter, such as a nephrostomy tract.Warning: do not use if allergic to iodine.For urological use only warning: on catheter, do not use ointments or lubricants having a petrolatum base, they will damage silicone and may cause balloon to burst.Sterile unless package is opened or damaged, except for any individually packaged components within the tray which are not labeled as sterile.These components are not terminally sterilized.Correction: b, d, e, h.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
SURESTEP¿ FOLEY TRAY SYSTEM LUBRI-SIL® IC COMPLETE CARE®
Common Device Name
FOLEY TRAY
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington 30014
7707846100
MDR Report Key21364633
Report Number1018233-2025-00846
Device Sequence Number15562216
Product Code MJC
UDI-Device Identifier00801741073892
UDI-Public(01)00801741073892(11)240926(17)260331(10)NGJV2350
Combination Product (Y/N)Y
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K070582
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2026
Device Catalogue NumberA319516AM
Device Lot NumberNGJV2350
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/24/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/24/2025
Supplement Date Received by Manufacturer04/25/2025
Initial Report FDA Received Date02/12/2025
Supplement Report FDA Received Date04/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown